It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 190 for birth control moody. (0.011 seconds)


... in order to actually be able to go to the bathroom. i feel so bloated all the time, tired...not moody. but i don't know what to do and i don't know if the IUD or birth control is causing this. ... (0 replies)
... Hello. Thank you for taking the time to read my questions. I just started two days ago taking Junel for birth control pills. I have been off bcp for over a year and had not gotten my period in nine months. I had previously been on Necon for over three plus years. ... (0 replies)
... hi, I quit the pill two years ago for some of the same reasons as you. I warn you quitting it can take a toll on you, I was depressed and moody for the first year off it and it took about a year for my period to return at all, but if you tough through it you can feel so much better. I do. ... (5 replies)

... CONDOMS. Birth control made me feel super crazy. I had been on hormonal birth control for about six years and as soon as I stopped taking it a lot of my symptoms went away. ... (22 replies)
... For me, every single one has made me moody to the point I will cry over nothing. It doesn't matter the dose or brand. I wish I could take it but it isn't worth it for me. ... (3 replies)
... I have not tried these myself, but I have heard from MANY that depo made them depressed or at least very moody. It sounds like this is quite common. All hormonal birth control has the risk of mood swings and depression, but I've definitely heard the worst from depo. ... (3 replies)
... female so I should have already went through my acne stage. I never had a problem with acne until the last year and my skin has kinda gone crazy..I began taking birth control about 3 years ago.. After me and my boyfriend got serious I thought it was for the best. ... (0 replies)
... xious, losing my hair and breaking out like crazy! It's been 8 months since I've stopped the pill and I'm still shedding hair and breaking out. Luckily I'm not moody anymore. The drop in hormones is what causes all these changes in your body and mood. After 8 months I'm still waiting for it all to go back to normal. ... (1 replies)
... i was on ortho tricyclon for 3 monthes it was makin me misearable so i stopped taking it about a week ago im going carzy with naususness angry and moody is being off birth control causing this to happen to me (1 replies)
... I was on yaz for two years and had no problems with it. I thought it was a good birth control and would definitely recommended it, i had short periods, my skin cleared up, no cramps. ... (11 replies)
... and the only thing that made me feel comfortable was running my anxiety out but it would come back daily. i've never been a person to get anxiety, be depressed, moody and short with people. Since I've been on azurette for the last 8 months many people in my life have seen these changes. ... (2 replies)
... i took the ring out because it makes me really moody causing my husband and i to get into a huge fight. so i decided i am not taking birth control anymore and have an appointment in two weeks to talk to the doctor about getting my tubes tied. ... (1 replies)
... Birth control pills deplete B vitamins. This is why women get depressed, moody, etc. on the pill. ... (5 replies)
... Actually, I got on Ovcon 35, and it made me such a mess, I gave up birth control pills altogether. ... (2 replies)
... I just gave up on hormonal birth control completely. ... (3 replies)
... c yaz is the same thing as yasmin but it just as lower estrogen. I think one of the reasons is that yasmin is the first birth control i had been on that was that high, all the other birth controls i had been on were low dose. Im not as anxious, nervous, moody and crying all the time. ... (137 replies)
... I switched to microgestin from yasmin, because I was an emotional wreck, moody and crying. I've been on Micro probably almost 2 years. ... (6 replies)
... You might try adding a B complex vitamin. I say this because birth control pills deplete B vitamins in the body. B vitamins have alot to do with the mood and adding a supplement may help. ... (3 replies)
... Birth control has made my periods shorter and lighter over the years, but my sex drive sucks! ... (3 replies)
... I am much happier off of the pill. Hormones made me very moody. I am sensative to hormones and to medication so I am not able to take the birth control pills. However, they did shorten my period cycles. I thought I was depressed when I was on the pill. After getting off, I am no longer depressed. ... (5 replies)


Associated Tags: acne, anxiety, azurette, bcp, birth control pill, blood clot symptoms, contraception, menstrual cycle

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 08:41 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!